# SDR DALA1218383120

- Difficulty date: March 21, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 5,046 hours, 2,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP TRUNNION LOWER AFT SECTION GOUGED.  N/R 560/11.  REPLACED LT WING INBD FLAP TORSION SUPPORT ASSY IAW A319 CMM 57-52-21 WAS FOUND TO BE OUT OF  PER CMM 57-52-21.  DAMAGE DIM: L=1.2" W=0.980" D=0.150".  RETAIN FOR RECORDS.
